Whats with the Hunger????

Okay I am not getting this hunger feeling and I just ate a little over an hour ago.I ate plenty and yet i still feel like I could eat more...So is it a weird side effect from the Metformin or is it because I have been eating less food and my body is freaking out?I dont consume near as much food as I did before being diagnosed and I checked my sugar and it wasnt up,so what gives?I wonder how long this is goingto last?With the Metformin I eat less because I get fuller faster....
Its always something...lol making crazy

Replies

totylupe
totylupe

Maybe its the change of weather. I am always hungry in the winter.
mzizgayle
mzizgayle

your body is still adjusting and the numbers could be coming down some but your body thinks they are low, when you get that way, drink water to help fill you up, maybe try chewing on some celery..
BridgetsMom
BridgetsMom

I did drink a bottle of water to make my tummy feel like it had soemthing in there...I cant keep up with all these things that keep changing.This started when my Dr had me add another metfromin...However I did find out tonight that sugar free blueberry pie will be on my no-no list....lol